Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 30mg Parnate not as good as 20mg? :( Advice plssss shasling

Posted by myco on March 5, 2009, at 20:34:27

In reply to Re: 30mg Parnate not as good as 20mg? :( Advice plssss, posted by shasling on March 5, 2009, at 19:47:03

Adam,
I'm glad that your med regimen is having some positives finally...but 6 day adam?...way to soon man. You're still in the side effect cloud from dose adjustments. Wait it out plus you will most likely need more than 30. Just hang in there and be prepared, for the next month or two, to do some more adjusting to various doses. It will work out in the end. The dizzyness is low blood pressure most likely, common on maois. If it's a huge pain for you, you can raise it slightly with a lil salt. But you shouldnt mess with bp on parnate though...it will re-equilibrate over time.


> Im quite surprised you were given ritalin with parnate.Please be careful because ritlain can accumalte with parnate.
>
> Also just a personal note,i had the combo and it killed the parnate,a better combo is parnate/vivarin but thats just my personal experiance.
>
>
>
> > My symptoms: Severe Treatment Resistant Depression with Melancholonia. Social Anxiety, low mood/drive/motivation/enjoyment/productivity/energy/Burning head pains.
> >
> > On Parnate + Ritalin + valium all of it is reduced but much still remains expecially at 30mg. I been on 30mg for 6 days now. Before that I was on 25mg for 7 days or more and prior to that 20mg for a while. Sleep is easier, 25mg Seroquel helps at bed time. Initially 30mg Parnate gave me some daytime sedation (prior to taking any Seroquel) and I felt like napping during the day. But also noticed 2nd day of 30g darker vision, lower mood, less social, quite less sex drive, mind is much less active! A lot of what kept me up during 10-20-25mg Parnate was that my mind would have flowing thoughts consistently throughout the day and night and therefor incredibly difficult to sleep. But I dont feel that and you know what? I miss that kind of feeling. I feel cloudy headed. It is harder to concentrate. More difficult to think and even the ritalin 5mg 3-4 times a day has less of an effect than it used to.
> >
> > Is this how it normally should be? Plus I get a lot of dizziness at times if I stand up too suddenly from say a kneeling position (reaching for shampoo etc).
> >
> > Perhaps around 20mg Parnate is the magic number for me but it was by no means anything near remission. Also normally when I raise my parnate dose I get a sudden strong lift in mood that subsides the next day. I never felt that when I moved up to 30mg.
> >
> > Pls offer any advice because I am willing to keep trying on this 30mg and see how it goes but it is really compromising my ability to make plans with individuals and I am finding myself cancelling this, cancelling that, the one good thing is that it's easier to sleep.
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:myco thread:883961
URL: http://www.dr-bob.org/babble/20090304/msgs/883981.html